# SDR 2WAA20140702001

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 50,916 hours, 34,133 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: 59404973
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NLG FAILED TO RETRACT AFTER TAKEOFF, AN AIR TURNBACK WAS EXECUTED. TROUBLESHOOTING FOUND NLG STRUT FLUID LOW.  R & R SERVICING VALVE, SERVICED FLUID AND NITROGEN IAW AMM 32-21-02.  OPS CHECKED NORMAL.
